Advertisement

New classes of pseudo-type bi-univalent functions

  • H. Özlem GüneyEmail author
  • G. Murugusundaramoorthy
Original Paper
  • 49 Downloads

Abstract

In this paper, we introduce and investigate two new subclasses of pseudo-type bi-univalent functions which were defined by linear combinations of analytic functions in various well known classes and the quotient of the analytic representation of convexity and starlikeness of function, respectively. Also, we find estimates of first two coefficients of functions in these classes.

Keywords

Analytic functions Bi-univalent Pseudo-starlike functions Pseudo-convex functions 

Mathematics Subject Classification

30C45 30C50 

Notes

References

  1. 1.
    Ali, R.M., Cho, N.E., Ravichandran, V., Kumar, S.S.: Differential subordination for functions associated with the lemniscate of Bernoulli. Taiwan. J. Math. 16(3), 1017–1026 (2012)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Babalola, K.O.: On \(\lambda \)-pseudo-starlike functions. J. Class. Anal. 3(2), 137–147 (2013)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Brannan, D.A., Taha, T.S.: On some classes of bi-univalent functions. Stud. Univ. Babes Bolyai Math. 31(2), 70–77 (1986)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Duren P.L.: Univalent Functions. In: Grundlehren der Mathematischen Wissenschaften, Band 259. Springer, New York (1983)Google Scholar
  5. 5.
    Joshi, S., Joshi, S., Pawar, H.: On some subclasses of bi-univalent functions associated with pseudo-starlike functions. J. Egypt. Math. Soc. 24(4), 522–525 (2016)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Kumar, S.S., Ravichandran, V., Cho, N.E.: Sufficient conditions for starlike functions associated with the lemniscate of Bernoulli. J. Inequal. Appl. 2013, 176 (2013)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Lashin, A.Y.: Coefficients estimates for two subclasses of analytic and bi-univalent functions. Ukr. Math. J. 70(9), 1484–1492 (2019)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Lewin, M.: On a coefficient problem for bi-univalent functions. Proc. Am. Math. Soc. 18, 63–68 (1967)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Li, X.-F., Wang, A.-P.: Two new subclasses of bi-univalent functions. Int. Math. Forum 7(30), 1495–1504 (2012)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Nehari, Z.: Conformal Mapping. McGraw-Hill Book Co., New York (1952)zbMATHGoogle Scholar
  11. 11.
    Nunokawa, M., Owa, S., Saitoh, H., Ahuja, O.P.: On the quotient of the analytic representations of convex and starlike functions. Sūrikaisekikenkyūsho Kōkyūroku 1112, 63–69 (1999)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Obradovic, M., Tuneski, N.: On the starlike criteria defined by Silverman. Zeszyty Nauk. Politech. Rzeszowskiej Mat. 181(24), 59–64 (2000)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Obradovic, M., Yaguchi, T., Saitoh, H.: On some conditions for univalence and starlikeness in the unit disc. Rend. Math. Ser. VII. 12, 869–877 (1992)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Silverman, H.: Convex and starlike criteria. Int. J. Math. Math. Sci. 22(1), 75–79 (1999)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Srivastava, H.M., Mishra, A.K., Gochhayat, P.: Certain subclasses of analytic and bi-univalent functions. Appl. Math. Lett. 23(10), 1188–1192 (2010)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Tuneski, N.: On the quotient of the representations of convexity and starlikeness. Math. Nachr. 248(249), 200–203 (2003)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Xu, Q.H., Gui, Y.C., Srivastava, H.M.: Coefficinet estimates for a certain subclass of analytic and bi-univalent functions. Appl. Math. Lett. 25, 990–994 (2012)MathSciNetCrossRefGoogle Scholar

Copyright information

© The Royal Academy of Sciences, Madrid 2020

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceDicle UniversityDiyarbakirTurkey
  2. 2.School of Advanced SciencesVellore Institute of Technology (Deemed to be University)VelloreIndia

Personalised recommendations